# SDR DALA2019120216983

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,776 hours, 28,018 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1379019) LEFT WING INTERNAL DRY BAY IS LEAKING FUEL OUT OF "WEEP" HOLE. CORRECTIVE ACTION: REPAIRED IAW ERA 583350-14.
